Products 1-12 of 35
Show
Advil Allergy & Congestion Relief Coated Tablets, 20 ct.
Price: $15.20
Availability: In Stock
Advil Item #: 305730196208 -

One Pill DoseChlorpheniramine Maleate 4 mg Antihistamine Ibuprofen 200 mg Pain Reliever / Fever Reducer (NSAID)*Phenylephrine HCl 10 mg Nasal DecongestantPromotes Relief of:SneezingNasal CongestionSinus PressureNasal SwellingRunny NoseHeadacheFeverBody AchesQuestions or Comments? 1-800-88-ADVIL (Weekdays 9 AM - 5 PM EST)*Nonsteroidal anti-inflammatory drugDo not take more than directed. Adults and children 12 years of age and over: Take 1 tablet every 4 hours while symptoms persist. Do not...

Advil Allergy & Congestion Relief Tablets 10 each
Price: $11.26
Availability: In Stock
Advil Item #: 305730196109 -

Temporarily relieves these symptoms associated with hay fever or other upper respiratory allergies, and the common cold: runny nose; itchy, watery eyes; itching of the nose or throat; sneezing; nasal congestion; sinus pressure; headache; minor body aches and pains; fever. Reduces swelling of the nasal passages. Temporarily restores freer breathing through the nose. Active Ingredients: (in Each Tablet): Chlorpheniramine Maleate (4 mg), Ibuprofen (200 mg) (NSAID) (Nonsteroidal Anti-Inflammatory...

Allegra 12 Hour Allergy, Non-Drowsy 60mg Tablets, 24 ct.
Price: $21.26
Availability: In Stock
Item #: 41167413142 -

Original prescription strengthFor indoor and outdoor allergiesNon-drowsyMade in FranceAdults and children 12 years of age and over: Take one 60 mg tablet with water every 12 hours; do not take more than 2 tablets in 24 hoursChildren under 12 years of age: Do not useAdults 65 years of age and older: Ask a doctorConsumers with kidney disease: Ask a doctor.Other Information: Store between 20ÔøΩÔøΩ and 25ÔøΩÔøΩC (68ÔøΩÔøΩ and 77ÔøΩÔøΩF)Protect from excessive...

Allegra 24 Hour Allergy, 180mg Tablets, 45 ct.
Price: $33.70
Availability: In Stock
Item #: 41167412749 -

Original prescription strengthIndoor and outdoor allergiesNon-drowsyAdults and children 12 years of age and over: take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hoursChildren under 12 years of age: do not useAdults 65 years of age and older: ask a doctorConsumers with kidney disease: ask a doctorOther Information: Store between 20ÔøΩÔøΩ and 25ÔøΩÔøΩC (68ÔøΩÔøΩ and 77ÔøΩÔøΩF)Protect from excessive moistureÔøΩÔøΩ 2012 Chattem,...

Benadryl Allergy Dye-Free 24 Liqui-Gels
Spotlight!
Price: $10.17
Availability: In Stock
Item #: 0312547170215 -

The histamine blocker.Antihistamine J&J Active Ingredients:(In Each Capsule): Diphenhydramine HCI 25 mg. Take every 4 to 6 hours. Do not take more than 6 doses in 24 hours. Adults and children 12 years and over: 1 to 2 capsules. Children 6 to under 12 years of age: 1 capsule. Children under 6 years: Do not use this product in children under 6 years of age. Store at 59 to 77 degrees in a dry place. Protect from heat, humidity and light.Inactive Ingredients:Gelatin; Glycerin; Polyethylene...

Benadryl Allergy Plus Congestion Ultra Tablets 24 each
Price: $10.70
Availability: In Stock
Item #: 300450557261 -

24 tablets of allergy and congestion relief medicationTemporarily relieves a wide range of allergy symptoms due to hay fever or other upper respiratory allergiesTemporarily relieves runny nose, sneezing, and congestion due to the common coldTemporarily relieves sinus congestion and pressure

Benadryl Allergy Relief Ultratab Tablets 24 each
Price: $9.83
Availability: In Stock
Item #: 50580022624 -

The histamine blocker.AntihistamineJ & JActive Ingredients:(In Each Tablet): Diphenhydramine HCI 25 mgTake every 4 to 6 hours. Do not take more than 6 times in 24 hours. Adults and children 12 years and over: 1 to 2 tablets. Children 6 to under 12 years: 1 tablet. Children under 6 years: Do not use this product in children under 6 years of age. Store between 20-25 degrees C (68-77 degrees F). Avoid high humidity. Protect from light.Inactive Ingredients:Carnauba Wax; Crospovidone; D&C Red #27...

Benadryl Allergy Relief, Ultratab Tablets 48 each
Price: $13.37
Availability: In Stock
Item #: 312547171366 -

Diphenhydramine HCI Tablets - AntihistamineSneezingItchy, watery eyesRunny noseItchy throat

Benadryl Allergy Ultratab Tablets 100 each
Price: $19.47
Availability: In Stock
Item #: 300450170149 -

Effective Allergy Relief When You Need It!ÔøΩÔøΩ Diphenhydramine HCI 25mg | AntihistamineSneezingItchy, Watery EyesRunny NoseItchy Throat

Benadryl Allergy Ultratab Tablets, 24 ct.
Price: $9.83
Availability: In Stock
Item #: 312547170314 -

Made in JapanTake every 4 to 6 hours.Do not take more than 6 doses in 24 hours.Adults and children 12 years of age and over25mg to 50mg (1 to 2 tablets)Children 6 to under 12 years of age12.5mg** to 25mg (1tablet)Children under 6 years of ageask a doctor**12.5mg dosage strength is not available in this package. Do not attempt to break tablets.Store at 59ÔøΩÔøΩ to 77ÔøΩÔøΩF in a dry place.Protect from light.ÔøΩÔøΩ2001 Pfizer ...

Benadryl Dye-Free Allergy Liquigel Capsules, 24 ct.
Price: $9.99
Availability: In Stock
Item #: 312547170215 -

Child-resistant packaging.Take every 4 to 6 hoursDo not take more than 6 doses in 24 hoursAdults and children 12 years and over: 1 to 2 capsulesChildren 6 to under 12 years: 1 capsuleChildren under 6 years: Do not use this product in children under 6 years of age

CLARITIN 24 Hour Allergy Liqui-Gels 10 each
Price: $17.46
Availability: In Stock
Item #: 11523720001 -

Live CLARITIN Clear. Active Ingredients: Each Capsule: Loratadine 10 mg Inactive Ingredients: Caprylic/Capric Glycerides; FD&C Blue No. 1; Gelatin; Glycerin; Pharmaceutical Ink; Polysorbate 80; Povidone; Purified Water; Sorbitol Uses: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. 24 hour, non-drowsy (when taken as directed). Liquid-filled capsules. 10 capsules for 10 days of...